# SDR UPS04842636

- Difficulty date: June 14, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 36431102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LOWER FLOORBEAM ANGLE IS CRACKED AT STATION 759 AT RBL 50.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 3643110, AND SRM 51-1-20D.
